A Short Note on Joint Welfare Maximisation Assumption

D. Osmani, R.S.J. Tol

Research output: Contribution to JournalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)22-39
JournalThe ICFAI Journal of Managerial Economics
Volume6
Issue number3
Publication statusPublished - 2008

Cite this

@article{c0b45f6798ff494d9f9c4b118cc56308,
title = "A Short Note on Joint Welfare Maximisation Assumption",
author = "D. Osmani and R.S.J. Tol",
year = "2008",
language = "English",
volume = "6",
pages = "22--39",
journal = "The ICFAI Journal of Managerial Economics",
issn = "0972-9305",
number = "3",

}

A Short Note on Joint Welfare Maximisation Assumption. / Osmani, D.; Tol, R.S.J.

In: The ICFAI Journal of Managerial Economics, Vol. 6, No. 3, 2008, p. 22-39.

Research output: Contribution to JournalArticleAcademicpeer-review

TY - JOUR

T1 - A Short Note on Joint Welfare Maximisation Assumption

AU - Osmani, D.

AU - Tol, R.S.J.

PY - 2008

Y1 - 2008

M3 - Article

VL - 6

SP - 22

EP - 39

JO - The ICFAI Journal of Managerial Economics

JF - The ICFAI Journal of Managerial Economics

SN - 0972-9305

IS - 3

ER -